BibTeX record: journals/siammax/Zhang10

download as .bib file

@article{DBLP:journals/siammax/Zhang10,
  author    = {Lei{-}Hong Zhang},
  title     = {Riemannian Newton Method for the Multivariate Eigenvalue Problem},
  journal   = {{SIAM} J. Matrix Analysis Applications},
  volume    = {31},
  number    = {5},
  pages     = {2972--2996},
  year      = {2010},
  url       = {http://dx.doi.org/10.1137/100788975},
  doi       = {10.1137/100788975},
  timestamp = {Tue, 22 Mar 2011 09:17:45 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siammax/Zhang10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}